# SDR CA960123010

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Probe
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D, E

## Discrepancy

(CAN)ON DEPARTURE #2 ENGINE HAD AN UNCOMMANDED AUTOFEATHER. CREW SHUTDOWN THE ENGINE AND RETURNED TO BASE. MAINTENANCE REPLACED THE TORQUE PROBE. ENGINE RUN AND PROP CHECKS CARRIED OUT SERVICEABLE. AIRCRAF T RETURNED TO SERVICE.
